# SDR C2XA99BT071

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3127
- Condition: Inoperative
- Location: Row 3wl
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING LINE/WEEKLY CHECK, FOUND FORWARD FLOOR TRACK LIGHTS, AND UPPER EMERGENCY EXIT LIGHT INOPERATIVE WHEN EMERGENCY LIGHTS ARE IN ARM AND UNDER BATTERY POWER.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AT 3WL AND OPS CHECKED SYSTEM GOOD.  (M)
